Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

12 yr old had seizure, skin allergy after discharge from hospital. Advised Eptokind, Atarax. Right treatment ?

Sir, my 12 years old daughter had seizer last week.. after discharge from hospital she developed skin allergy .. Now the doctor has prescribed her..EPTOKIND-100 Tablet+ Atarax 10 mg Going through internet I found out that side effects of both the tablets include seizer disorder.. I am really worried...Please advise AAAAAAA / New Delhi
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It is true that Eptokind can cause seizure, but that is very rare side effect. It is a commonly used medication for seizure control. The propensity to cause seizure is more in a few patents with a particular type of epilepsy (seizures). As for Atarax, it will be required only for short period and so risk of seizure because of that is not much. At this point it will be advisable to stick to your doctor's advice.
good luck.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor